COVID vaccine effects linger

AMount Gambier resident is speaking up after receiving adverse side effects following his first Pfizer shot.

The resident, who does not wish to be named, had his first vaccine in October 2021 and noticed reactions within the first five days.

He said the first thing he felt were palpitations with muscle cramping so bad he could not move them, followed by tension throughout his body.

“The muscle cramping never went away, and I still feel the tension,” he said.

“For three months I could not perform any physical labour and if I did I would run out of breath and be sweating profusely.

“I then developed shaking but when that subsided I still felt like I was shaking and now I feel quite weak.

“I almost feel normal, but it does not come close to how good I felt before getting the vaccine.”

The affected resident also reported tinnitus and brain fog following his vaccination.

He said he could live with those effects but could not say silent while it was given to children who do not have an understanding of what could happen to them.

“I can describe what is happening to me but a child cannot and I do not want them to suffer,” he said.

“I do not know if other people locally are experiencing reactions but if you are, I do not want you to feel alone because it is very isolating and can affect your mental health as I have experienced firsthand.”

- Buying, renting or selling? Don't go past -

spot_img